# SDR AU981023

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900X6X12PLY
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL TIRE BALANCE PATCH SEPARATED FROM THE INSIDE WALL OF THE TIRE.
